# SDR R61A201909110951

- Difficulty date: August 26, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N118HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000189
- Aircraft time: 31,017 hours, 23,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17013633001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FR16 LAV FLOOR SUPPORT MONUMENT.  REMOVED REPLACED LAV FLOOR SUPPORT MONUMENT AT FR16 SRM 51-40-02 APPLIED SURFACE PROTECTION REF SRM 51-23-04,51-23-05, 51-23-06 SEE W/O H6951 SN 570 FOR WORK DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
